MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP DOUBLE MOBILITY LINER Ø 56/28

MEDACTA INTERNATIONAL SA VERSAFITCUP DOUBLE MOBILITY LINER Ø 56/28
Catalog Number 01.26.2856M
Health Effect - Clinical Codes Discomfort (2330); Osteolysis (2377)
Date of Event 10/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 10 november 2017 the medical affairs performed a clinical evaluation and commented as follows: total hip revision surgery occurred 8 years after primary double mobility system implantation.Radiographic image provided shows the presence of reduced bone density and osteolytic areas in the acetabular and proximal femur portion.These may be related to the presence of polyethylene debris gathered in thiose areas.No information was provided on patient age, activity level, weight.Batch review performed on 20 november 2017.Lot 083129: (b)(4) items manufactured and released on 09 december 2008.Expiration date: 2013-10-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of discomfort.The patient presented with osteolysis around the pelvis, greater trochanter and the femur.The surgeon revised the cup, liner, stem and head.The surgery was completed successfully.

Brand Name
VERSAFITCUP DOUBLE MOBILITY LINER Ø 56/28
Common Device Name
DOUBLE MOBILITY LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7057078
Report Number3005180920-2017-00692
Device Sequence Number781340
Product Code MEH
UDI-Device Identifier07630030807404
UDI-Public07630030807404
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2013
Device Catalogue Number01.26.2856M
Device Lot Number083129
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2017
Initial Report FDA Received Date11/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;